# SDR LR7A06002

- Difficulty date: February 20, 2006
- Submitted: March 18, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 31,594 hours, 16,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 407
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B-3' CHECK PER HB5301, FOUND RT FUSELAGE ESCAPE HATCH CUTOUT FWD UPPER CORNER SKIN CRACKED AT FS407, WL223, RBL85.  REPAIRED IAW SMP583 53-40-50, N/R 0014.
